# SDR CA150223014

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 3,241 hours
- Engine: Cont IO550D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 16200313
- Condition: Fractured
- Location: Wing
- Part time: 3,321 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, THE JURY STRUT WAS DISCOVERED TO HAVE FRACTURED TRAILING EDGE DUE TO FREEZING WATER BEING TRAPPED INSIDE THE STRUT.  THE SOLUTION WE PERFORMED WAS TO SEAL THE TOP OF THE STRUT WITH SILICONE TO PREVENT WATER FROM GAINING ACCESS TO THE INTERIOR OF THE STRUT ASSEMBLY . ALSO, WE CHECKED TO ENSURE THAT THE BOTTOM OF THE JURY STRUT IS UNOBSTRUCTED TO ALLOW ANY MOISTURE TO DRAIN OUT THE BOTTOM.
